# SDR UPS204558

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 6516306122
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-111-01.00-01) STA 227.8 RBL 38 WL 199 AFT SIDE OF BULKHEAD ON SUPPORT ANGLE.  REMOVED CORROSION MECHANICALLY IAW SRM 53-10-1.  REMOVED AND REPLACED ANGLE (STIFFENER) IAW SRM 51-30-2, 51-10-1.
